Skip to Main Content

Mathematics of Computation

Published by the American Mathematical Society since 1960 (published as Mathematical Tables and other Aids to Computation 1943-1959), Mathematics of Computation is devoted to research articles of the highest quality in computational mathematics.

ISSN 1088-6842 (online) ISSN 0025-5718 (print)

The 2020 MCQ for Mathematics of Computation is 1.78.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


On convergence criteria for the method of successive over-relaxation
HTML articles powered by AMS MathViewer

by C. G. Broyden PDF
Math. Comp. 18 (1964), 136-141 Request permission
  • E. Bodewig, Matrix calculus, 2nd revised and enlarged edition, North-Holland Publishing Co., Amsterdam; Interscience Publishers, Inc., New York, 1959. MR 0127517
  • George E. Forsythe and Wolfgang R. Wasow, Finite-difference methods for partial differential equations, Applied Mathematics Series, John Wiley & Sons, Inc., New York-London, 1960. MR 0130124
  • A. M. Ostrowski, On the linear iteration procedures for symmetric matrices, Rend. Mat. e Appl. (5) 14 (1954), 140–163. MR 70261
Similar Articles
  • Retrieve articles in Mathematics of Computation with MSC: 65.35
  • Retrieve articles in all journals with MSC: 65.35
Additional Information
  • © Copyright 1964 American Mathematical Society
  • Journal: Math. Comp. 18 (1964), 136-141
  • MSC: Primary 65.35
  • DOI:
  • MathSciNet review: 0158527